# SDR UPS06M48090

- Difficulty date: August 31, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA38499
- Condition: Cracked
- Location: Bs 535-547 L33l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT AIRCON BAY, FOUND LONGERON CRACKED AT STA 535-547,L-33 LT A/C BAY STA 535-547 L-33 LT CRACK LONGERON REMOVED AND NEW LONGERON INSTALLED AS PER DWG ACA 3849 AND SRM 51-35-01 V.2 R.38 LT AIRCON BAY STA 535-547 L-33 LT LONGERON PAINT TOUCHED UP PER SRM 51-21-01 VOL I I REV 38.
